Arab Journal of Mathematical Sciences (Jul 2024)

Determinantal polynomials and the base polynomial of a square matrix over a finite field

  • Edoardo Ballico

DOI
https://doi.org/10.1108/AJMS-10-2022-0242
Journal volume & issue
Vol. 30, no. 2
pp. 245 – 255

Abstract

Read online

Purpose – The author studies forms over finite fields obtained as the determinant of Hermitian matrices and use these determinatal forms to define and study the base polynomial of a square matrix over a finite field. Design/methodology/approach – The authors give full proofs for the new results, quoting previous works by other authors in the proofs. In the introduction, the authors quoted related references. Findings – The authors get a few theorems, mainly describing some monic polynomial arising as a base polynomial of a square matrix. Originality/value – As far as the author knows, all the results are new, and the approach is also new.

Keywords